MathSciNet Relay Station
MathSciNet bibliographic data
MR1473454 (2000c:47125) 47L20 (46E30 47B38)
Rodríguez-Piazza, L.; Romero-Moreno, M. C. Operator ideal norms on $L\sp p$. Trans. Amer. Math. Soc. 352 (2000), no. 1, 379–395.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement